# SDR 07FDEA00139

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT OB FLG LWR SURFACE IS CORRODED AT NUT CLIPS BS 330-340, RBL 41, WL 208.  REMOVED SUPPORT BRACKET REF SRM 51-30-2 PG 2.  DRILLED UP NEW FLOOR SUPPORT AND INSTALLED REF SRM 51-30-2 PG 5.
